Alert archive / Wisconsin / Freeze Warnings in 2012
Freeze Warning 1, NWS Milwaukee, WI
NWS Milwaukee, WI issued this freeze warning at Apr 5, 2012, 2:57 PM CDT for 20 counties in Wisconsin. It took effect at Apr 6, 2012, 2:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2012, 2:57 PM CDT (19:57 UTC)
- In effect from
- Apr 6, 2012, 2:00 AM CDT
- Expired
- Apr 6, 2012, 8:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 526 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
145 WWUS73 KMKX 051957 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 257 PM CDT THU APR 5 2012 ...WIDESPREAD FREEZING TEMPERATURES TONIGHT... .POLAR HIGH PRESSURE WILL SLOWLY SETTLE OVER WISCONSIN TONIGHT THROUGH FRIDAY. A COOL AND DRY AIR MASS ALONG WITH RADIATIONAL COOLING CONDITIONS WILL DROP TEMPERATURES INTO THE UPPER 20S TO LOWER 30S FOR MUCH OF SOUTHERN WISCONSIN AWAY FROM LAKE MICHIGAN TONIGHT. WIDESPREAD TEMPERATURES IN THE UPPER 20S OR COLDER IS CONSIDERED A HARD FREEZE. FROST IS ALSO EXPECTED TONIGHT AND POSSIBLY FRIDAY NIGHT WITH THE COLDER AIR SETTLING INTO SOUTHERN WISCONSIN. WIZ046-047-051-052-056>060-062>072-060400- /O.UPG.KMKX.FZ.A.0001.120406T0700Z-120406T1300Z/ /O.NEW.KMKX.FZ.W.0001.120406T0700Z-120406T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 257 PM CDT THU APR 5 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...EARLY MORNING HOURS ON FRIDAY THROUGH SUNRISE. * TEMPERATURE...UPPER 20S TO LOWER 30S...ESPECIALLY INLAND FROM LAKE MICHIGAN. * IMPACTS...DAMAGE TO FRUIT TREES AND OTHER SENSITIVE VEGETATION IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL SENSITIVE VEGETATION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MRC
3 follow-up statements
198 WWUS73 KMKX 060208 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 908 PM CDT THU APR 5 2012 ...WIDESPREAD FREEZING TEMPERATURES TONIGHT... .POLAR HIGH PRESSURE WILL SLOWLY SETTLE OVER WISCONSIN TONIGHT THROUGH FRIDAY. A COOL AND DRY AIR MASS ALONG WITH RADIATIONAL COOLING CONDITIONS WILL DROP TEMPERATURES INTO THE UPPER 20S TO LOWER 30S FOR MUCH OF SOUTHERN WISCONSIN AWAY FROM LAKE MICHIGAN TONIGHT. WIDESPREAD TEMPERATURES IN THE UPPER 20S OR COLDER IS CONSIDERED A HARD FREEZE. FROST IS ALSO EXPECTED TONIGHT AND POSSIBLY FRIDAY NIGHT WITH THE COLDER AIR SETTLING INTO SOUTHERN WISCONSIN. WIZ046-047-051-052-056>060-062>072-061015- /O.CON.KMKX.FZ.W.0001.120406T0700Z-120406T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 908 PM CDT THU APR 5 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT FRIDAY. * TIMING...EARLY MORNING HOURS ON FRIDAY THROUGH SUNRISE. * TEMPERATURE...UPPER 20S TO LOWER 30S...ESPECIALLY INLAND FROM LAKE MICHIGAN. * IMPACTS...DAMAGE TO FRUIT TREES AND OTHER SENSITIVE VEGETATION IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
309 WWUS73 KMKX 060859 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 359 AM CDT FRI APR 6 2012 ...WIDESPREAD FREEZING TEMPERATURES EARLY THIS MORNING... .POLAR HIGH PRESSURE SETTLING OVER WISCONSIN IS BRINGING A COOL AND DRY AIR MASS INTO THE STATE. TEMPERATURES HAVE HELD UP AS NORTHEAST TO EAST WINDS ARE EASING A BIT LATER THAN PREVIOUSLY EXPECTED. HOWEVER WITH SUNRISE STILL A COUPLE OF HOURS AWAY...TEMPERATURES WILL DROP INTO THE UPPER 20S TO LOWER 30S FOR MUCH OF SOUTHERN WISCONSIN AWAY FROM LAKE MICHIGAN. WIDESPREAD TEMPERATURES IN THE UPPER 20S OR COLDER IS CONSIDERED A HARD FREEZE. WIZ046-047-051-052-056>060-062>072-061300- /O.CON.KMKX.FZ.W.0001.000000T0000Z-120406T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 359 AM CDT FRI APR 6 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TIMING...THE REMAINING EARLY MORNING HOURS THROUGH SUNRISE. * TEMPERATURE...UPPER 20S TO LOWER 30S...ESPECIALLY INLAND FROM LAKE MICHIGAN. * IMPACTS...DAMAGE TO FRUIT TREES AND OTHER SENSITIVE VEGETATION IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ REM
625 WWUS73 KMKX 061302 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 802 AM CDT FRI APR 6 2012 ...TEMPERATURES WARMING... .TEMPERATURES HAVE BEGUN WARMING UNDER SUNNY SKIES SO THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. WIZ046-047-051-052-056>060-062>072-061415- /O.EXP.KMKX.FZ.W.0001.000000T0000Z-120406T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 802 AM CDT FRI APR 6 2012 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. $$ REM
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this freeze warning went out at Apr 5, 11:26 AM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Apr 5, 11:26 AM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1126 AM CDT THU APR 5 2012
.UPDATE...
A TIGHT PRESSURE GRADIENT WILL RESIDE OVER SOUTHERN WISCONSIN
TODAY BETWEEN A CANADIAN HIGH PRESSURE PASSING BY TO OUR NORTH AND
A LOW PRESSURE OVER WESTERN TENNESSEE. WIND SPEEDS INCREASED
QUICKLY THIS MORNING AND ARE A BIT STRONGER THAN ANTICIPATED.
CONSEQUENTLY...WE INCREASED THEM A FEW KNOTS FOR THE REST OF
TODAY. OTHERWISE...TODAY/S FORECAST LOOKS LIKE IT IS WELL ON
TRACK.
TONIGHT/S PRIMARY FORECAST CONCERN IS JUST HOW LOW TEMPERATURES
WILL DROP. LAKE TEMPERATURES IN THE LOWER 40S WILL LIKELY KEEP THE
LAKESHORE COUNTIES TOO WARM FOR A FREEZE WARNING. HOWEVER...A
FREEZE WARNING REMAINS A POSSIBILITY FOR THE INLAND
COUNTIES...PARTICULARLY IN THE NW PORTION OF THE CWA. MODELS ARE
TRENDING A BIT WARMER AND WE COULD SEE SOME STRATUS DEVELOP OFF OF
THE LAKE TONIGHT AS 850 TEMPERATURES WILL BE ABOUT 10 DEGREES
COOLER THAN THE LAKE SURFACE TEMPERATURE. WINDS WILL DECREASE
LATE THIS EVENING AS THE HIGH PRESSURE SINKS SOUTHWARD TO OUR
AREA...POSSIBLY ALLOWING FOR COOLER TEMPERATURES BEFORE DAY BREAK.
HOWEVER...WILL WAIT UNTIL THE AFTERNOON FORECAST ISSUANCE TO MAKE
THE FINAL CALL AFTER COORDINATING WITH SURROUNDING OFFICES.
&&
.AVIATION/18Z TAFS/...
HIGH PRESSURE BUILDS INTO STATE TONIGHT BRINGING VFR CONDITIONS
THROUGH THE PERIOD. GUSTY NORTHEAST WINDS DURING THE DAY WILL EASE
THIS EVENING. EXPECT CUMULUS CLOUDS TO SLOWLY MIX OUT THIS
AFTERNOON NEAR THE LAKE SHORE.
&&
.PREV DISCUSSION... /ISSUED 333 AM CDT THU APR 5 2012/
TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH
HARD FREEZE POTENTIAL STILL THE MAIN STORY AS FORECAST SOUNDINGS
AND EXPECTED 925 MB TEMPERATURES BRING BELOW 32F LOW TEMPERATURES
EVERYWHERE BUT RIGHT ALONG THE LAKE SHORE TONIGHT...BUT ONLY
SUPPORT THE LOWEST TEMPERATURES RIGHT AT 28F. LOCATIONS MOST
LIKELY TO SEE A HARD FREEZE WILL BE THE NORTHERN CWA AS THERE ARE
SOME INDICATIONS THAT MOST LOCATIONS ALONG AND SOUTH OF I-94 WILL
SEE ENOUGH GRADIENT WIND TO MIX A BIT AND PREVENT MAXIMUM
RADIATIONAL COOLING. THESE UNCERTAINTIES ALSO COMPELLED
SURROUNDING OFFICES TO KEEP FREEZE WATCHES GOING...EXCEPT FOR
FREEZE WARNINGS IN NORTH CENTRAL WISCONSIN....SO WILL KEEP WATCH
AND LET DAY CREW FURTHER REFINE AREAS MOST LIKELY TO BE AFFECTED.
AS FOR TODAY...DEW POINT TEMPERATURES STILL A FOCUS...ESPECIALLY FOR
FIRE WEATHER CONCERNS. AIR MASS MOVING INTO SOUTHERN WISCONSIN FOR
TODAY HAD DEW POINTS THAT MIXED OUT INTO THE TEENS OVER NORTHERN
WISCONSIN ON WEDNESDAY. COLD AIR ADVECTION WILL CONTINUE AS HIGH
BUILDS SOUTH INTO THE REGION...BUT OVERNIGHT WINDS HAVE KEPT SURFACE
TEMPERATURES UP AND WILL ALLOW A RAPID MIX OUT THIS MORNING.
GRADIENT OF COLDER 925 MB TEMPERATURES SETTLING INTO THE EAST WITH
WARMER READINGS THROUGH MIDDAY WEST YIELDS HIGHS IN THE LOW TO MID
50S IN THE WESTERN 2/3 OF FORECAST AREA...WITH MID TO UPPER 40S IN
THE EAST.
FRIDAY...FORECAST CONFIDENCE...HIGH
SFC HIGH PRESSURE CENTERED OVER MICHIGAN FRIDAY WILL BRING ANOTHER
PLEASANT DAY TO SOUTHERN WISCONSIN. SKIES WILL BE SUNNY ALONG WITH
LIGHT WINDS. HIGH TEMPERATURES WILL RUN A FEW DEGREES ABOVE NORMAL
AWAY FROM LAKE MICHIGAN...WITH ONSHORE WINDS BRINGING COOLER TEMPS
NEAR THE LAKE ONCE AGAIN. LOOKS CHILLY AGAIN FRIDAY NIGHT. MENTIONED
FROST MOST PLACES...WITH LOWS IN THE LOW TO MID 30S.
SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE...MEDIUM
MODELS STILL SHOWING UPPER SHORTWAVE AND SFC COLD FRONT TO BRING
SHOWER CHANCES SAT AFTERNOON AND EVENING. A LITTLE CAPE IN THE
SOUNDINGS...SO KEPT SOME MENTION OF THUNDER. SATURATION IN THEN
SOUNDINGS GENERALLY ONLY UP TO 10 KFT...AND LIFT NOT THAT
IMPRESSIVE...SO DID NOT GO HIGHER THAN 50 POPS. SOUTHERLY WINDS
AHEAD OF THE SYSTEM WILL RESULT IN HIGH TEMPS A GOOD 10 DEGREES
ABOVE NORMAL...THOUGH A BIT COOLER NEAR THE LAKE WITH A SOUTHEAST
COMPONENT TO THE WIND IN THE EAST.
QUIET WEATHER THEN SUNDAY BEHIND THE SYSTEM. COLD AIR ADVECTION WILL
LIKELY RESULT IN INCREASING CLOUDS DURING THE AFTERNOON HOURS AND
INTO SUNDAY NIGHT. WILL LIKELY SEE MORE CLOUDS WITH A SLIGHT CHANCE
FOR SHOWERS MONDAY AS COLD ADVECTION CONTINUES AND SHORTWAVE ROTATES
THROUGH. HIGH TEMPS WILL COOL BACK TOWARD NORMAL BY MONDAY
TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...LOW TO MEDIUM
MODELS DIVERGE BY THE MIDDLE OF NEXT WEEK...WITH THE GFS KEEPING THE
TROUGHING PATTERN OVER THE GREAT LAKES...WHILE THE ECMWF IS QUICKER
TO BUILD AN UPPER RIDGE IN FROM THE WEST. LOOKS PRETTY DRY EITHER
WAY...WITH A COMPROMISE BETWEEN COOLER GFS AND MILDER ECMWF
RESULTING IN NEAR NORMAL TEMPS.
AVIATION/12Z TAFS/...
HIGH PRESSURE BUILDS INTO STATE TONIGHT BRINGING VFR CONDITIONS
THROUGH THE PERIOD. GUSTY NORTHEAST WINDS DURING THE DAY WILL EASE
THIS EVENING.
MARINE...
SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH OVERNIGHT TONIGHT.
SUSTAINED NORTHEAST WINDS OF 15 TO 20 KNOTS WITH FREQUENTLY GUSTS TO
25 KNOTS DUE TO THE TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO
THE NORTH AND LOW PRESSURE TO THE SOUTH. WINDS WILL REMAIN IN THE 15
TO 20 KNOT RANGE WITH HIGHER GUSTS THROUGH MOST OF THE DAY. WINDS
BEGIN TO EASE LATE THIS AFTERNOON/EVENING AS GRADIENT RELAXES WITH
CORE OF HIGH SETTLING DOWN INTO EASTERN WISCONSIN BY 12Z FRIDAY...
BUT WAVES WILL REMAIN HIGH UNTIL THE MID-OVERNIGHT HOURS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR WIZ046-
047-051-052-056>060-062>072.
LM...SMALL CRAFT ADVISORY UNTIL 4 AM CDT FRIDAY FOR LMZ643>646.
&&
UPDATE...MEB/MRC
TODAY/TONIGHT AND AVIATION/MARINE...REM
FRIDAY THROUGH WEDNESDAY...DDVHazardous weather outlook, Apr 5, 4:08 AM CDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 408 AM CDT THU APR 5 2012 WIZ046-047-051-052-056>060-062>072-060915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 408 AM CDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SUB-FREEZING TEMPERATURES ARE EXPECTED AWAY FROM LAKE MICHIGAN LATE TONIGHT AND EARLY FRIDAY...WITH THE POTENTIAL FOR A HARD FREEZE AS TEMPERATURES DROP INTO THE UPPER 20S IN SOME LOCATIONS. A FREEZE WATCH IS IN EFFECT FOR THIS PERIOD. THESE LOW TEMPERATURES WILL THREATEN SENSITIVE PLANTS THAT HAVE BEGUN TO GROW DURING THE PERIOD OF RECORD WARMTH WE EXPERIENCED SEVERAL WEEKS AGO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY TEMPERATURES WILL APPROACH THE FREEZING MARK LATE FRIDAY NIGHT AND EARLY SATURDAY...WITH FROST ONCE AGAIN EXPECTED. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS. LMZ643>646-060915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 408 AM CDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL THE MID-OVERNIGHT HOURS FOR BRISK NORTHEAST WINDS AND HIGH WAVES. WINDS WILL EASE THIS EVENING...WITH WAVES SUBSIDING BELOW CRITERIA AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIND GUSTS WILL APPROACH SMALL CRAFT CRITERIA AT TIMES FROM SUNDAY NIGHT THROUGH TUESDAY. REM WWW.WEATHER.GOV/MKX
Nearby
Freeze Warnings in Wisconsin, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.